# SDR USAA2013081900010

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 16,878 hours, 2,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF DELAMINATION ON HEATED FLOOR PANEL 40DS AT R4 DOOR ENTRYWAY. REPLACED FLOOR PANEL 40DS IAW EA 105052.
